# SDR SWAA2025042851546

- Difficulty date: March 24, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N281WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36528
- Aircraft time: 57,749 hours, 34,935 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN BS 663 VAPOR BARRIER; RBL 34; WL 155.   VAPOR BARRIER CRACK AT BS 663 RBL 34; WL 155 WAS REPAIRED IAW SRM 51-70-04-2R-10.
